Go to content
UR Home

On autoregressive errors in singular systems of equations

Haupt, Harry and Oberhofer, Walter (2005) On autoregressive errors in singular systems of equations. Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft 410, Working Paper.

[img]
Preview
PDF
Download (95kB)
Date of publication of this fulltext: 28 Nov 2005 13:47

at ReconPapers

Other URL: http://www.opus-bayern.de/uni-regensburg/volltexte/2005/597


Abstract

Dhrymes (1994, Econometric Theory, 10, 254-285) demonstrates the arising identification and estimation problems in singular equation systems when the error vector obeys an autoregressive scheme, as an extension of restricted least squares. Unfortunately, his main theorem concerning the identification of such systems, does not hold in general, though. Die Identifikations- und Schätzprobleme, die ...

plus


Export bibliographical data



Item type:Monograph (Working Paper)
Series of the University of Regensburg:Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft
Date:2005
Institutions:Business, Economics and Information Systems > Institut für Volkswirtschaftslehre und Ökonometrie
Identification Number:
ValueType
urn:nbn:de:bvb:355-opus-5977URN
RePEc:bay:rdwiwi:597RePEc Handle
Classification:
NotationType
C32Journal of Economics Literature Classification
Keywords:Verallgemeinertes Regressionsmodell, Singuläre Systeme , Identifikation, singular equation systems , identification
Dewey Decimal Classification:300 Social sciences > 330 Economics
Status:Published
Refereed:No, this document will not be refereed
Created at the University of Regensburg:Yes
Item ID:4524
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons